# SDR AALA202105269013

- Difficulty date: May 24, 2021
- Submitted: May 26, 2021
- Operation: Air carrier
- Aircraft: N103NN
- Make and model: Airbus A321-231
- Aircraft serial: 5884
- Aircraft time: 24,154 hours, 4,903 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Defective
- Location: L2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DURING A SCHEDULED TIME CHANGE OF THE L2 DOOR SLIDE MAINTENANCE DETERMIED THE REPLACEMENT SLIDE WAS DEFECTIVE / BAD FROM STOCK AND REINSTALLED THE ORIGINAL SLIDE AS REQUIRED.
